Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 22 found articles
 
 
  On the theoretical properties of swap multimoves
 
 
Title: On the theoretical properties of swap multimoves
Author: Bożejko, W.
Wodecki, M.
Appeared in: Operations research letters
Paging: Volume 35 (2007) nr. 2 pages 5 p.
Year: 2007
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands